# SDR COMA0560523

- Difficulty date: September 25, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 7,212 hours, 5,990 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5222 - CREW O2 SERVICE DOOR CAME OPEN IN FLIGHT.  INSPECTED DOOR AND FOUND SERVICEABLE, CLOSED DOOR.
